Microlocalization of subanalytic sheaves
Mémoires de la Société Mathématique de France, no. 135 (2013) , 97 p.
The full text of recent articles is available to journal subscribers only. See the article on the journal's website

We define the specialization and microlocalization functors for subanalytic sheaves. Applying these tools to the sheaves of tempered and Whitney holomorphic functions, we generalize some classical constructions. We also prove that the microlocalizations of tempered and Whitney holomorphic functions have a natural structure of module over the ring of microdifferential operators, and are locally invariant under contact transformations.

On définit la spécialisation et la microlocalisation pour les faisceaux sous-analytiques. En appliquant ces outils aux faisceaux des fonctions holomorphes tempérées et de Whitney, on généralise des constructions classiques. On démontre aussi que les microlocalisations des fonctions holomorphes tempérées et de Whitney ont une structure naturelle de module sur l’anneau des opérateurs microdifférentiels, et sont localement invariants par transformations de contact.

DOI : https://doi.org/10.24033/msmf.445
Classification:  32C38,  35A27,  18F20,  32B20
Keywords: Algebraic analysis, specialization, normal deformation, microlocalization, subanalytic sheaves
@book{MSMF_2013_2_135__1_0,
     author = {Prelli, Luca},
     title = {Microlocalization of subanalytic sheaves},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {135},
     year = {2013},
     doi = {10.24033/msmf.445},
     zbl = {1295.32018},
     mrnumber = {3157166},
     language = {en},
     url = {http://www.numdam.org/item/MSMF_2013_2_135__1_0}
}
Prelli, Luca. Microlocalization of subanalytic sheaves. Mémoires de la Société Mathématique de France, Serie 2, , no. 135 (2013), 97 p. doi : 10.24033/msmf.445. http://www.numdam.org/item/MSMF_2013_2_135__1_0/

[1] E. AndronikofMicrolocalisation tempérée, Mémoires Soc. Math. France, vol. 57, 1994. | MR 1273991 | Zbl 0655.35005

[2] A. BeckContinuous flows in the plane, Grundlehren der Math., vol. 201, Springer-Verlag, New York-Heidelberg, 1974. | MR 500869 | Zbl 0206.26001

[3] E. Bierstone & D. Milmann« Semianalytic and subanalytic sets », Publ. IHÉS 67 (1988), p. 5–42. | Numdam | MR 972342 | Zbl 0674.32002

[4] J. E. BjörkAnalytic 𝒟-modules and applications, Math. Appl., vol. 247, Kluwer Academic Publishers Group, Dordrecht, 1993. | MR 1232191

[5] V. Colin« Formal microlocalization », C. R. Acad. Sci. Paris Math. 327 (1998), p. 289–293. | MR 1650274 | Zbl 0945.58019

[6] —, « Specialization of formal cohomology and asymptotic expansions », Publ. RIMS, Kyoto Univ. 37 (2001), p. 37–69. | MR 1815994 | Zbl 0980.32004

[7] M. CosteAn introduction to o-minimal geometry, Istituti Editoriali e Poligrafici Internazionali, Pisa, 2000, Dip. Mat. Univ. Pisa, Dottorato di Ricerca in Matematica.

[8] A. D’Agnolo & P. Schapira« Leray’s quantization of projective duality », Duke Math. J. 84 (1996), p. 453–496. | MR 1404336 | Zbl 0879.32011

[9] M. Edmundo & L. Prelli« Sheaves on 𝒯-topologies », arXiv:1002.0690. | MR 3454562

[10] S. Guillermou« DG-methods for microlocalization », Publ. RIMS, Kyoto Univ. 47 (2011), p. 99–140. | MR 2827724 | Zbl 1223.35019

[11] N. Honda & L. Prelli« Multi-specialization and multi-asymptotic expansions », Advances in Math. 232 (2013), p. 432–498. | MR 2989990 | Zbl 1262.32012

[12] M. Kashiwara« The Riemann-Hilbert problem for holonomic systems », Publ. RIMS, Kyoto Univ. 20 (1984), p. 319–365. | MR 743382 | Zbl 0566.32023

[13] —, « 𝒟-modules and microlocal calculus », in Transl. Math. Monogr., Iwanami Series in Modern Math., vol. 217, Amer. Math. Soc., Providence, 2003.

[14] M. Kashiwara & P. SchapiraSheaves on manifolds, Grundlehren der Math., vol. 292, Springer-Verlag, Berlin, 1990. | MR 1074006

[15] —, Moderate and formal cohomology associated with constructible sheaves, Mémoires Soc. Math. France, vol. 64, 1996. | Numdam | Zbl 0881.58060

[16] —, « Ind-sheaves », Astérisque 271 (2001). | Zbl 0993.32009

[17] —, « Microlocal study of ind-sheaves I: microsupport and regularity », Astérisque 284 (2003), p. 143–164. | Zbl 1053.35009

[18] —, Categories and sheaves, Grundlehren der Math., vol. 332, Springer-Verlag, Berlin, 2006. | Zbl 1118.18001

[19] M. Kashiwara, P. Schapira, F. Ivorra & I. Waschkies« Microlocalization of ind-sheaves », in Studies in Lie theory, Progress in Math., vol. 243, Birkhäuser, 2006, p. 171–221. | MR 2214250 | Zbl 1098.35008

[20] S. Łojaciewicz« Sur le problème de la division », Studia Mathematica 8 (1959), p. 87–136.

[21] B. MalgrangeIdeals of differentiable functions, Tata Institute, Oxford University Press, 1967. | MR 212575

[22] —, Équations différentielles à coefficients polynomiaux, Progress in Math., vol. 96, Birkhäuser, 1991.

[23] A. R. Martins« Functorial properties of the microsupport and regularity for ind-sheaves », Math. Zeitschrift 260 (2008), p. 541–556. | MR 2434469 | Zbl 1152.32008

[24] G. Morando« An existence theorem for tempered solutions of 𝒟-modules on complex curves », Publ. RIMS, Kyoto Univ. 43 (2007), p. 625–659. | MR 2361790 | Zbl 1155.32018

[25] —, « Tempered solutions of 𝒟-modules on complex curves and formal invariants », Ann. Inst. Fourier 59 (2009), p. 1611–1639. | Numdam | MR 2566969 | Zbl 1218.32015

[26] L. Prelli« Sheaves on subanalytic sites », Thèse, Universities of Padova and Paris VI, 2006. | Zbl 1171.32002

[27] —, « Microlocalization of subanalytic sheaves », C. R. Acad. Sci. Paris Math. 345 (2007), p. 127–132. | MR 2344810 | Zbl 1159.14034

[28] —, « Sheaves on subanalytic sites », Rend. Sem. Mat. Univ. Padova 120 (2008), p. 167–216. | Numdam | MR 2492657 | Zbl 1171.32002

[29] —, « Cauchy-Kowaleskaya-Kashiwara theorem with growth conditions », Math. Zeitschrift 265 (2010), p. 115–124. | MR 2606951 | Zbl 1198.32004

[30] —, « Microlocalization with growth conditions of holomorphic functions », C. R. Acad. Sci. Paris Math. 348 (2010), p. 1263–1266. | MR 2745336 | Zbl 1238.32009

[31] —, « Conic sheaves on subanalytic sites and Laplace transform », Rend. Sem. Mat. Univ. Padova 125 (2011), p. 173–206. | Numdam | MR 2866126 | Zbl 1239.32009

[32] P. SchapiraMicrodifferential systems in the complex domain, Grundlehren der Math., vol. 269, Springer-Verlag, Berlin, 1985. | MR 774228 | Zbl 0554.32022

[33] P. Schapira & J. P. Schneiders« Index theorem for elliptic pairs », Astérisque 224 (1994). | Zbl 0893.35004

[34] J. P. Schneiders« An introduction to 𝒟-modules », Bull. Soc. Roy. Sci. Liège 63 (1994), p. 223–295. | MR 1282516 | Zbl 0816.35004

[35] SGA4 – Séminaire Géom. Algébrique du Bois-Marie by M. Artin, A. Grothendieck, J.-L. Verdier, Lecture Notes in Math., vol. 269, Springer-Verlag, Berlin, 1972.

[36] Y. SibuyaLinear ordinary differential equation in the complex domain: problems of analytic continuation, Transl. Math. Monogr., vol. 82, Amer. Math. Soc., Providence, 1990. | MR 1084379

[37] G. TammeIntroduction to étale cohomology, Universitext, Springer-Verlag, Berlin, 1994. | MR 1317816 | Zbl 0815.14012

[38] L. Van Den DriesTame topology and o-minimal structures, Lecture Notes Series, vol. 248, Cambridge University Press, Cambridge, 1998. | MR 1633348 | Zbl 0953.03045

[39] I. Waschkies« Microlocal perverse sheaves », Bull. Soc. Math. de France 132 (2004), p. 397–462. | Numdam | MR 2081221 | Zbl 1112.32015

[40] A. J. Wilkie« Covering definable open sets by open cells », in O-minimal Structures, M. Edmundo, D. Richardson, and A. Wilkie, eds, Proceedings of the RAAG Summer School Lisbon 2003, Lecture Notes in Real Algebraic and Analytic Geometry, Cuvillier Verlag, 2005.